| Model Number |
MMT-523NAL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Hypoglycemia (1912)
| Date of Event |
07/27/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer called and reported that they received emergency medical assistance due to low blood glucose on (b)(6) 2018 with blood glucose of 35 mg/dl at the time of the incident.The customer was at 600 mg/dl after being treated for the low.The customer was given dextrose to treat.The customer experienced symptoms such as loss of consciousness.The customer was wearing the insulin pump during the incident.Troubleshooting was not completed as the customer declined.The insulin pump will not be returned for analysis.